# SDR AALA981253

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Engine: Pwa JT8D217A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: AC9806F65
- Condition: Clogged
- Location: Rt Engine
- Component: Russel
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2083 - EN ROUTE DFW/IAH IN CRUISE, RIGHT ENGINE OIL STRAINER CLOGGIN G LIGHT ILLUMINATED.  OIL TEMPERATURE WAS 128 DEGREES AND OIL PRESSURE 45 PSI.  RETARDED THROTTLE AND LIGHT WENT OUT.  DECLARED AN EMERGENCY AND AIR INTERRUPTED.  ACCOMPLISHED REDUCED THRUST APPROACH TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE OIL FILTER, DRAINED AND SERVICED OIL TO FULL.  RAN ENGINE AT HIGH POWER, NO DISCREPANCIES NOTED, LEAK CHECK GOOD.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
